# SDR USAA2010122793252

- Difficulty date: December 17, 2010
- Submitted: December 27, 2010
- Operation: Air carrier
- Aircraft: N405US
- Make and model: Boeing 737401
- Aircraft serial: 23885
- Aircraft time: 59,716 hours, 40,636 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q1 CHECK - CRACKED WEB DOUBLER AT BS 304, S16L.  REPLACED WEB DOUBLER AT BS 304, S16L IAW B737 SRM 51-10-02.
